# SDR ASAA2019020928141

- Difficulty date: February 9, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 31,938 hours, 9,269 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2091
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 31,933 hours, 9,268 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FAULT CODE 73-10771, PS3 SIGNAL IS OUT OF RANGE (LONG TIME). GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG EEC. REF AMM 73-21-60-401 PERFORMED EEC TEST, EEC DISCREET TEST, IDENT CONFIG. NO DEFECTS NOTED. REF AMM 73-21-00-700-802-F00 TEST 12 ACTUATORS TEST REQUIRED. ACCOMPLISHED ACTUATORS TEST 12. NO FAULTS REF AMM 73-21-00-700-802. ALT DEACTIVATION REVERSED.
